# SDR ASAA2021070335262

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,737 hours, 9,242 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 11409
- Condition: Inoperative
- Location: Nr 1 Pneumatic
- Part time: 41,233 hours, 13,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE DIFFERENTIAL AT CLIMB POWER GOES TO NEAR 0 DIFFERENTIAL AT CRUISE POWER. @10,000' CLIMB L-68PSI R-39PSI. FL330 CLIMB N1 100.2% L-66PSI R-39PSI. FL340 CLIMB 100.5% N1 L-57PSI R-42PSI. FL340 CRZ N1 88.7% L-44PSI R-43PSI. FL360 CRZ N1 88.4% L-40PSI R-40PSI. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 36-10 TASK 803 FOUND PRSOV STICKING & GRINDING DURING WRENCH CHECK, REMOVED AND REPLACED LH PRSOV PER B737-900 AMM 36-11-04 PRSOV INSTALLATION TEST CHECKS GOOD.
